MathSciNet Relay Station
MathSciNet bibliographic data
MR227308 22.20
Orsatti, Adalberto Una caratterizzazione dei gruppi abeliani compatti o localmente compatti nella topologia naturale. (Italian) Rend. Sem. Mat. Univ. Padova 39 1967 219–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement